# SDR IPXA2014072583749

- Difficulty date: July 16, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 30,030 hours, 14,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 146N660323
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION CP9, AFT CARGO DOOR JUST BELOW INTERNAL UNLATCHING HANDLE HAS CORROSION.   CORROSION REMOVED IAW SRM 51-10-02-0G.  FOUND TO BE OUT OF LIMITS IAW 52-30-02 -1A-1.2.  REMOVED DAMAGE WEB SECTION IAW SRM 51-70-13-0G.  FABRICATED WEB SECTION AND DOUBLER IAW SRM 51-70-13-0G. TREATED AND PRIMED.
